BibTeX record journals/tcs/Geffert88

download as .bib file

@article{DBLP:journals/tcs/Geffert88,
  author    = {Viliam Geffert},
  title     = {A Representation of Recursively Enumerable Languages by Two Homomorphisms
               and a Quotient},
  journal   = {Theor. Comput. Sci.},
  volume    = {62},
  number    = {3},
  pages     = {235--249},
  year      = {1988},
  url       = {https://doi.org/10.1016/0304-3975(88)90068-0},
  doi       = {10.1016/0304-3975(88)90068-0},
  timestamp = {Wed, 17 Feb 2021 22:00:59 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/Geffert88.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics